# SDR ASAA2023070744284

- Difficulty date: July 7, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1201
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LOWER VAPOR BARRIER LOWER ATTACH ANGLE CRACKED JUST O/B OF R/H KEEL BEAM. GROUNDED - YES. REPAIRED IAW B737-700 SRM 57-10-10-2R-5.
